# SDR ASAA2022030937677

- Difficulty date: March 9, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 52,008 hours, 15,607 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRJ970
- Condition: Leaking
- Location: #2 Engine
- Part time: 47,165 hours, 14,406 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENG DRIPPING FUEL. L/H VSV ACTUATOR  LEAKING WITHIN THRESHOLD LIMITS AND DEFERRED FOR 25 FLT CYCLES REF B737-800 AMM 71-71-00-200-801-F00 FOR REPLACEMENT.  GROUNDED - YES. REMOVED AND REPLACED #2 ENG LH VSV ACTUATOR REF B737-800 AMM 75-31-01/401. #2 ENG L/H VSV ACTUATOR LEAK & OPS CHECKED GOOD REF MM 75-31-01-790-801-F00.
